# SDR ASAA2015111613797

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 15,040 hours, 4,497 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITION AND MASTER CAUTION LIGHTS ILLUMINATED ON RECALL AFTER ENGINE START, WITH CONTROLLER CABIN ZONE TEMP LIGHT.  BOTH LIGHTS WENT OUT WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED. NR 2 PACK/ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  PERFORMED CABIN TEMP CONTROLLER BITE, FAULT CLEARED.  RAN LT AND RT PACKS, NO FAULTS.  REF AMM 21-61-00-810-801.
